The mind can make it worse. I remember taking 100mg of methadone and having withdrawals within hours, because I didn't have any for tomorrow. I was fine, but the anticipation created physical symptoms. If he can trust that he will be okay, then he will be. Remind him that half the subs will still be in his blood by monday. Fingers crossed!!! It's awesome that you are there for him, that helps a lot.
He will be uncomfortable until monday if he is experiencing withdrawal already. When I stopped subutex, I didn't crave, I just felt sick. If his mental state is okay, he will be okay. I felt like I had a bad flu and just kept pretending that was the case. Subs have a strong affinity, meaning it takes up to 72 hrs for half the bupeonephrine to leave his body. The important thing is to relax as much as possible, and not make it worse than it is. Good luck.
Thank you for replying quickly, his mental state is good as we have just come back from a lovely holiday but obviously he is panicking about being ill. I will try and keep strong for him over the weekend and hope its not too bad!! fingers crossed eh!
Great advice from Weaver. Monday is only two days away!
monday is here! and yes he made it through, he has had sweats, painful legs a few tummy cramps but all in all not too bad and hes coped well. Im so proud of him. He can get his prescription today. and hes dropping to 2mg :) ...keep fighting x